• Why don't I squirt anymore?

    1295485124
    takesthebiscuit [sign in to see picture]
    • Rank: Captain
    • Posts: 5
    • Joined: 12 Aug 2010

    Was just wondering if anyone had any ideas. Basically, at the beginning of my relationship when my OH fingered me I would come really hard and squirt, but about 6 weeks in I stopped for some reason. I must admit the novelty had worn off a little so maybe it was a mental thing? Though I never deliberately held back or anything But theres been multiple occasions since when i've been wayyyyy past the point of caring so surely it cant just be this?

    The only other thing that's changed is i went on the pill, though it cant be this can it?

    Just wondering out of interest really, I've never been able to work it out!

    1295485717
    sweetlove666 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2295
    • Joined: 17 Nov 2008

    hello and welcome to the forums!

    mental blocks can affect squirting, but so can simple things like the amount of liquid you drink and how hydrated you are. i'm no expert on the subject though, and im sure someone else will be along to help you soon.

    1295487522
    takesthebiscuit [sign in to see picture]
    • Rank: Captain
    • Posts: 5
    • Joined: 12 Aug 2010

    Thanks!

    I dont think it can be dehydration though, since its been about a year since I last squirted (sorry, should probably have mentioned that...).Theres no way I could have been dehydrated every time!

    1295490793
    sweetlove666 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2295
    • Joined: 17 Nov 2008
    1295534309
    takesthebiscuit [sign in to see picture]
    • Rank: Captain
    • Posts: 5
    • Joined: 12 Aug 2010

    nearly a year now! Not that I've made much of an effort to try tbh, I quite like not having to clean up afterwards! Was just asking out of interest really because it seems strange that it just stopped

    1295540786
    Muz333 [sign in to see picture]
    • Rank: General
    • Posts: 945
    • Joined: 18 Apr 2010

    You say it can't be your contraceptive pills but it may very well be that. The pills work by affecting your endocrine levels and these can and do give a wide variety of effects. I know one of the causes of vaginal dryness can be from low levels of estrogen so their could definitely be a link here. However I don't claim to be an expert on this and am meerly hypothesising here but that could be the cause as I think the pill only uses oestrogens and progestrones.

    AdnaW may now a bit more about it to be honest, she's the physiologist I'm meerly a geneticist. (:

    1295541915
    Alicia D'amore [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 4261
    • Joined: 2 Feb 2008

    Muz333 wrote:

    You say it can't be your contraceptive pills but it may very well be that. The pills work by affecting your endocrine levels and these can and do give a wide variety of effects. I know one of the causes of vaginal dryness can be from low levels of estrogen so their could definitely be a link here. However I don't claim to be an expert on this and am meerly hypothesising here but that could be the cause as I think the pill only uses oestrogens and progestrones.

    AdnaW may now a bit more about it to be honest, she's the physiologist I'm meerly a geneticist. (:


    cz really isn't going to know who AdnaW is since I changed my name far too long ago to be in most members' memory

    Though I don't mind being called it at all it does req. some clarification from time to time

    The contraceptive pill can cause vaginal dryness (sufferer here) though steroid hormones aren't really my field of interest (I like cell surface stuff - anyway that's not important) so I couldn't tell you how/why without a bit of research that I don't have time to do right now so it's possible that that has affected the squirting but when I get chance I'll look into how probable it is!

    Adx.

    1295548472
    takesthebiscuit [sign in to see picture]
    • Rank: Captain
    • Posts: 5
    • Joined: 12 Aug 2010

    Ok thanks! Thats really interesting, it did defintely stop around the time i started the pill. It also really messed me up for about a month before settling down so I wouldnt be surprised if it had something to do with it.

    Shame though, the only way to find out for definite would be to stop the pill, and there's no way i'm doing that. I hate kids!

    1295548727
    Alicia D'amore [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 4261
    • Joined: 2 Feb 2008

    cz wrote:

    Ok thanks! Thats really interesting, it did defintely stop around the time i started the pill. It also really messed me up for about a month before settling down so I wouldnt be surprised if it had something to do with it.

    Shame though, the only way to find out for definite would be to stop the pill, and there's no way i'm doing that. I hate kids!

    You could always swap pills or swap contraception. But if it's not something that bothers you that much then no harm done.

    Adx

    Post a reply to this thread

    Please sign in to post messages to the forum.